# SDR HNAA2020032300101

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 46,600 hours, 42,638 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  642     78-33  2216421  21MAR20  PHL  ASSGN
      E2 REV DISAGREE MSG ON TAKEOFF .
      MEL   21MAR20  12:45  PHL  C08106  78-2
            ENG 1 OR 2 REV DISAGREE MESSAGES - DEACTIVATED AND STOWED TR1, INHIBITED ICU 1
FACT  20MAR20  20:52  PHL
            PERFORMED TR OPS CHECK IAW AMM 78-31-01. OPS CHECK G
            OOD. PERFORMED HIGH SPEED TAXI WITH CREW, NO E1 REV
            DISAGREE MESSAGE. CLEAR MEL 78-2. OK FOR SERVICE
